MathSciNet Relay Station
MathSciNet bibliographic data
MR1671453 (2000a:05042) 05B10 (05B05 05B20 11T22)
Schmidt, Bernhard Cyclotomic integers and finite geometry. J. Amer. Math. Soc. 12 (1999), no. 4, 929–952.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement